Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 43, NWS Green Bay, WI

June 15, 2016Lincoln County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 15, 2016, 4:19 PM CDT for Lincoln County, Wisconsin. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2016, 4:19 PM CDT (21:19 UTC)
Expired
Jun 15, 2016, 5:00 PM CDT
In force
41 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

County Lincoln County, WI

The radar

The Green Bay radar (KGRB), 145 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 2:13 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.3 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2016-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2016-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
511 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

527 
WUUS53 KGRB 152119
SVRGRB
WIC069-152200-
/O.NEW.KGRB.SV.W.0043.160615T2119Z-160615T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
419 PM CDT WED JUN 15 2016

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LINCOLN COUNTY IN NORTH CENTRAL WISCONSIN...

* UNTIL 500 PM CDT

* AT 418 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER COUNCIL
  GROUNDS STATE PARK...OR 17 MILES NORTH OF WAUSAU...MOVING EAST AT 25
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  MERRILL AROUND 425 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BILL
CROSS RAPIDS WILDLIFE AREA...DUDLEY...GLEASON...OTIS...BLOOMVILLE...
DOERING AND IRMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTH CENTRAL
WISCONSIN.

LAT...LON 4542 8943 4538 8942 4512 8943 4512 8985
      4527 8988
TIME...MOT...LOC 2118Z 263DEG 21KT 4519 8976 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

KIECKBUSCH
3 follow-up statements
596 
WWUS53 KGRB 152130 RRA
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
430 PM CDT WED JUN 15 2016

WIC069-152200-
/O.CON.KGRB.SV.W.0043.000000T0000Z-160615T2200Z/
LINCOLN WI-
430 PM CDT WED JUN 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHEASTERN LINCOLN COUNTY...

AT 429 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MERRILL...OR 16
MILES NORTH OF WAUSAU...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

RADAR INDICATES ROTATION NEAR MERRILL...SO THERE IS POTENTIAL FOR A
BRIEF TORNADO.

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN LINCOLN COUNTY...INCLUDING THE FOLLOWING LOCATIONS:
GLEASON...OTIS...DUDLEY...BLOOMVILLE...DOERING AND IRMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTH CENTRAL
WISCONSIN.

LAT...LON 4542 8943 4538 8942 4512 8943 4512 8979
      4532 8972
TIME...MOT...LOC 2129Z 262DEG 26KT 4520 8961 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

KIECKBUSCH
785 
WWUS53 KGRB 152141
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
441 PM CDT WED JUN 15 2016

WIC069-152200-
/O.CON.KGRB.SV.W.0043.000000T0000Z-160615T2200Z/
LINCOLN WI-
441 PM CDT WED JUN 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHEASTERN LINCOLN COUNTY...

AT 440 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF
MERRILL...OR 15 MILES NORTH OF WAUSAU...MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

RADAR STILL INDICATES ROTATION EAST OF MERRILL...AND SPOTTER HAVE
REPORTED A ROTATING WALL CLOUD WITH THIS STORM...SO A BRIEF TORNADO
IS POSSIBLE. 

LOCATIONS IMPACTED INCLUDE...
MERRILL...GLEASON...DUDLEY...BLOOMVILLE AND DOERING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTH CENTRAL
WISCONSIN.

LAT...LON 4542 8943 4538 8942 4512 8943 4512 8967
      4532 8963
TIME...MOT...LOC 2140Z 243DEG 20KT 4518 8958 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

KIECKBUSCH
427 
WWUS53 KGRB 152157 RRA
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
457 PM CDT WED JUN 15 2016

WIC069-152207-
/O.EXP.KGRB.SV.W.0043.000000T0000Z-160615T2200Z/
LINCOLN WI-
457 PM CDT WED JUN 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN COUNTY
WILL EXPIRE AT 500 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL...
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTH CENTRAL
WISCONSIN.

LAT...LON 4542 8943 4538 8942 4512 8943 4512 8967
      4532 8963
TIME...MOT...LOC 2156Z 263DEG 21KT 4518 8958 

$$

KIECKBUSCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 2:32 PM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jun 15, 2:32 PM CDT, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
232 PM CDT WED JUN 15 2016

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight
Issued at 230 PM CDT Wed Jun 15 2016

Tornado watch #259 is in effect until 8 pm for much of central and
northeast Wisconsin, generally south of a Kewaunee to Rhinelander
line. Thunderstorms were rapidly developing across northwest and
west-central Wisconsin. Some of the these storms will become
strong or severe with damaging winds, large hail and possibly a
tornado. The strongest storms will exit east-central and northeast
Wisconsin by mid evening. Lingering showers and isolated storms
will linger into the overnight hours.

.LONG TERM...Thursday Through Wednesday
Issued at 230 PM CDT Wed Jun 15 2016

Heading into the weekend, an upper level high pressure ridge will
expand northeast over the Northern Midwest and bring a short
respite from shower/thunderstorm activity. The ridge will flatten
out over the weekend though, and may permit some enhancement of
storm development by Saturday or Sunday.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 107 PM CDT Wed Jun 15 2016

VFR/MVFR cigs expected early this afternoon. Meanwhile, clusters
of thunderstorms will develop across northwest Wisconsin by mid
afternoon, then shift southeast and reach the lakeshore region
by 02z. Some of the stronger storms will be capable of producing
wind gusts to around 50 knots, large hail and possibly a tornado.
The stronger storms should exit the area by 02z. Lingering
chances of showers will continue into the overnight hour, along
with areas of low clouds and fog. The low cigs and visibilities
will gradually improve late tonight into Thursday morning.
Northerly winds could gust to around 20 knots on Thursday.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Eckberg
LONG TERM......ML
AVIATION.......Eckberg
Hazardous weather outlook, Jun 15, 11:53 AM CDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1153 AM CDT WED JUN 15 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-161700-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
1153 AM CDT WED JUN 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO
EARLY THIS EVENING. THE GREATEST RISK OF SEVERE STORMS WILL BE TO
THE SOUTH AND WEST OF A LINE FROM RHINELANDER TO MARINETTE TO
STURGEON BAY BETWEEN 2 PM AND 9 PM. THE PRIMARY RISK WILL BE
LARGE HAIL AND DAMAGING WIND GUSTS. AN ISOLATED TORNADO IS ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS LATE IN THE
WEEKEND OR EARLY NEXT WEEK. ALTHOUGH THE LARGE SCALE ATMOSPHERIC
PATTERN APPEARS TO BE FAVORABLE FOR STRONG OR SEVERE STORMS DURING
THAT PERIOD...THE ACTUAL SEVERE RISK WILL DEPEND ON SMALLER SCALE
DETAILS WHICH ARE ELUSIVE THIS FAR IN ADVANCE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS ANTICIPATED THIS AFTERNOON AND EARLY THIS
EVENING. SPOTTERS ARE REQUESTED TO REPORT WIND GUSTS OVER 40 MPH
OR WIND DAMAGE...HAIL A HALF INCH IN DIAMETER OR GREATER AND
TORNADOES.

LMZ521-522-541>543-161700-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
1153 AM CDT WED JUN 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG OR SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON
INTO MID EVENING THAT MAY POSE A SIGNIFICANT RISK FOR MARINERS.
STRONG WIND GUSTS OVER 35 KNOTS ARE POSSIBLE ALONG WITH LARGE
HAIL.

FOG COULD REDUCE THE VISIBILITY SUFFICIENTLY TO POSE A HAZARD TO
BOATERS AT TIMES THIS AFTERNOON INTO THIS EVENING...ESPECIALLY ON
LAKE MICHIGAN.

INCREASING NORTH TO NORTHEAST FLOW LATE TONIGHT COULD BE STRONG
ENOUGH TO POSE A HAZARD TO SMALL CRAFT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NORTH TO NORTHEAST FLOW THURSDAY COULD BE STRONG ENOUGH TO POSE A
HAZARD TO SMALL CRAFT.

THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS LATE IN THE
WEEKEND OR EARLY NEXT WEEK.

ECKBERG

In the hours before

Special weather statement, Jun 15, 2:18 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
218 PM CDT WED JUN 15 2016

WIZ005-010-018-151945-
LINCOLN-ONEIDA-VILAS-
218 PM CDT WED JUN 15 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN VILAS...WESTERN
ONEIDA AND NORTHWESTERN LINCOLN COUNTIES...

AT 216 PM CDT...RADAR INDICATED STRENGTHENING THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES SOUTH OF TURTLE FLAMBEAU FLOWAGE TO 7
MILES WEST OF WILLOW RESERVOIR TO 5 MILES WEST OF NEW WOOD WILDLIFE
AREA. MOVEMENT WAS NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
LAC DU FLAMBEAU...WINCHESTER...SQUIRREL LAKE...WILLOW RESERVOIR...
TRIPOLI...MANITOWISH WATERS...CLIFFORD...MCCORD AND SPIRIT FALLS.

LAT...LON 4591 8970 4539 8981 4525 9004 4598 9005
      4598 8993 4627 8993
TIME...MOT...LOC 1916Z 222DEG 19KT 4598 9017 4569 8999 4532 9007

ECKBERG
Special weather statement, Jun 15, 3:01 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
301 PM CDT WED JUN 15 2016

WIZ010-152030-
ONEIDA-
301 PM CDT WED JUN 15 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ONEIDA COUNTY...

AT 300 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST OF
WILLOW RESERVOIR...OR 23 MILES SOUTH OF TURTLE FLAMBEAU FLOWAGE...
MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SQUIRREL LAKE...WILLOW RESERVOIR...MINOCQUA...WOODRUFF...HAZELHURST AND
GOODNOW.

LAT...LON 4590 8983 4590 8967 4567 8959 4565 9004
      4584 9005
TIME...MOT...LOC 2000Z 257DEG 19KT 4575 9000

ECKBERG
Special weather statement, Jun 15, 3:30 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
330 PM CDT WED JUN 15 2016

WIZ005-010-152100-
ONEIDA-VILAS-
330 PM CDT WED JUN 15 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL VILAS AND NORTH
CENTRAL ONEIDA COUNTIES...

AT 329 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES EAST OF
SQUIRREL LAKE...OR 18 MILES NORTHWEST OF RHINELANDER...MOVING NORTHEAST
AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
EAGLE RIVER...MINOCQUA...ARBOR VITAE...WOODRUFF...HAZELHURST...LAKE
TOMAHAWK...ST GERMAIN...STAR LAKE AND SAYNER.

LAT...LON 4572 8965 4587 8981 4614 8939 4593 8916
TIME...MOT...LOC 2029Z 233DEG 28KT 4585 8965

ECKBERG
Special weather statement, Jun 15, 4:15 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
415 PM CDT WED JUN 15 2016

WIZ010-018-019-152145-
LANGLADE-LINCOLN-ONEIDA-
415 PM CDT WED JUN 15 2016

...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN LANGLADE...ONEIDA
AND LINCOLN COUNTIES...

AT 413 PM CDT...STRONG THUNDERSTORMS WERE LOCATED OVER ONEIDA,
LINCOLN AND NORTHWEST LANGLADE COUNTIES.

THESE STORMS ARE SLOW MOVING AND WILL PRODUCE TORRENTIAL RAINS, HAIL
AND POSSIBLE BRIEF TORNADOES.

LOCATIONS IMPACTED INCLUDE...
RHINELANDER...MERRILL...TOMAHAWK...WOODBORO...PARRISH...COUNCIL GROUNDS
STATE PARK...WILLOW RESERVOIR...NEW WOOD WILDLIFE AREA...TRIPOLI AND
BRADLEY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTH CENTRAL
WISCONSIN.

LAT...LON 4585 9000 4586 8907 4515 8931 4512 9000
TIME...MOT...LOC 2113Z 254DEG 17KT 4568 8935

ECKBERG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 9:56 PM CDTSpecial Weather StatementGRBMarathon, Wood79 min
Jun 15, 2:18 PM CDTSpecial Weather StatementGRBOneida27 min
Jun 15, 3:01 PM CDTSpecial Weather StatementGRBOneida29 min
Jun 15, 3:30 PM CDTSpecial Weather StatementGRBVilas30 min
Jun 15, 3:44 PM CDTSevere Thunderstorm WarningGRBWood46 min
Jun 15, 4:15 PM CDTSpecial Weather StatementGRBLincoln, Oneida30 min
Jun 15, 4:18 PM CDTSevere Thunderstorm WarningGRBOneida42 min
Jun 15, 4:27 PM CDTSevere Thunderstorm WarningGRBPortage, Wood33 min
Jun 15, 4:38 PM CDTTornado WarningGRBMarathon17 min
Jun 15, 5:04 PM CDTAreal Flood AdvisoryGRBOneida116 min
Jun 15, 5:07 PM CDTSevere Thunderstorm WarningGRBWaushara38 min
Jun 15, 5:12 PM CDTSevere Thunderstorm WarningGRBForest, Oneida48 min
Jun 15, 5:25 PM CDTSevere Thunderstorm WarningGRBOutagamie, Waupaca65 min
Jun 15, 5:27 PM CDTSevere Thunderstorm WarningGRBWaushara11 min
Jun 15, 6:00 PM CDTSevere Thunderstorm WarningGRBWinnebago45 min
Jun 15, 6:09 PM CDTAreal Flood AdvisoryGRBOutagamie, Waupaca, Winnebago3 hr
Jun 15, 6:23 PM CDTSpecial Weather StatementGRBBrown, Calumet, Oconto52 min
Jun 15, 6:25 PM CDTSpecial Weather StatementGRBBrown, Outagamie50 min
Jun 15, 6:58 PM CDTSevere Thunderstorm WarningGRBCalumet, Manitowoc47 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.